# SDR COEA2013073109919

- Difficulty date: July 15, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FUSELAGE SKIN HAS TOOL MARKS ON THE INNER SURFACE BY ANTENNA CUTOUT AFT OF FR16 BETWEEN STRINGERS 3R AND 3AR.  COLD STRAIGHTENED IAW DT/S-4050/13.7906, DATED 7/31/2013.
